# SDR IPXA3577599

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Nr 7 Slat
- Component: Slat
- Component part number: 114N4005192
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT T/E WEDGE UPPER SKIN HAIL DAMAGE.  REPAIRED IAW SRM 51-70-10-2R, FIG 209/ EO B757-5750-50231-A.
